# SDR DALA2018123107467

- Difficulty date: December 30, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 INITIAL INSPECTON : CORROSION ON LOWER DOOR JAMB FROM STA 1380 TO 1440, IN AFT CARGO COMPARTMENT (CCT). CORRECTIVE ACTION: SUMMARY OF NRC 00345: LEVEL CORROSION 2. LOWER DOOR JAMB FROM STA 1380 TO 1440 WERE REPLACED PER SRM AND DWG REV.B. (0884204)
